On Cesáro means for Fox-Wright functions

Maslina Darus, Rabha W. Ibrahim

Research output: Contribution to journalArticle

10 Citations (Scopus)

Abstract

The polynomial approximants which retain the zero free property of a given analytic function involving fox-wright function in the unit disk U: = {z: z <1) is found. The convolution methods of a geometric function that the Cesáro ineans of order μ retains the zero free property of the derivatives of bounded convex functions in the unit disk are used. Other properties are also established.

Original languageEnglish
Pages (from-to)156-160
Number of pages5
JournalJournal of Mathematics and Statistics
Volume4
Issue number3
DOIs
Publication statusPublished - 2008

Fingerprint

Wright Function
Unit Disk
Zero
Convex function
Convolution
Analytic function
Derivative
Polynomial

Keywords

  • Cesáro sum
  • Convolution
  • Fox-wright function

ASJC Scopus subject areas

  • Mathematics(all)
  • Statistics and Probability

Cite this

On Cesáro means for Fox-Wright functions. / Darus, Maslina; Ibrahim, Rabha W.

In: Journal of Mathematics and Statistics, Vol. 4, No. 3, 2008, p. 156-160.

Research output: Contribution to journalArticle

Darus, Maslina ; Ibrahim, Rabha W. / On Cesáro means for Fox-Wright functions. In: Journal of Mathematics and Statistics. 2008 ; Vol. 4, No. 3. pp. 156-160.
@article{3a23c6186f704ac19718c1aef17d2d7f,
title = "On Ces{\'a}ro means for Fox-Wright functions",
abstract = "The polynomial approximants which retain the zero free property of a given analytic function involving fox-wright function in the unit disk U: = {z: z <1) is found. The convolution methods of a geometric function that the Ces{\'a}ro ineans of order μ retains the zero free property of the derivatives of bounded convex functions in the unit disk are used. Other properties are also established.",
keywords = "Ces{\'a}ro sum, Convolution, Fox-wright function",
author = "Maslina Darus and Ibrahim, {Rabha W.}",
year = "2008",
doi = "10.3844/jmssp.2008.156.160",
language = "English",
volume = "4",
pages = "156--160",
journal = "Journal of Mathematics and Statistics",
issn = "1549-3644",
publisher = "Science Publications",
number = "3",

}

TY - JOUR

T1 - On Cesáro means for Fox-Wright functions

AU - Darus, Maslina

AU - Ibrahim, Rabha W.

PY - 2008

Y1 - 2008

N2 - The polynomial approximants which retain the zero free property of a given analytic function involving fox-wright function in the unit disk U: = {z: z <1) is found. The convolution methods of a geometric function that the Cesáro ineans of order μ retains the zero free property of the derivatives of bounded convex functions in the unit disk are used. Other properties are also established.

AB - The polynomial approximants which retain the zero free property of a given analytic function involving fox-wright function in the unit disk U: = {z: z <1) is found. The convolution methods of a geometric function that the Cesáro ineans of order μ retains the zero free property of the derivatives of bounded convex functions in the unit disk are used. Other properties are also established.

KW - Cesáro sum

KW - Convolution

KW - Fox-wright function

UR - http://www.scopus.com/inward/record.url?scp=65349093440&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=65349093440&partnerID=8YFLogxK

U2 - 10.3844/jmssp.2008.156.160

DO - 10.3844/jmssp.2008.156.160

M3 - Article

AN - SCOPUS:65349093440

VL - 4

SP - 156

EP - 160

JO - Journal of Mathematics and Statistics

JF - Journal of Mathematics and Statistics

SN - 1549-3644

IS - 3

ER -